Communications in Mathematical Physics

On the construction of monopoles for the classical groups

Jacques Hurtubise and Michael K. Murray

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 1 (1989), 35-89.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178316

Mathematical Reviews number (MathSciNet)
MR0994495

Zentralblatt MATH identifier
0682.32026

Subjects
Primary: 58D27: Moduli problems for differential geometric structures
Secondary: 32L81: Applications to physics 53C80: Applications to physics 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Hurtubise, Jacques; Murray, Michael K. On the construction of monopoles for the classical groups. Comm. Math. Phys. 122 (1989), no. 1, 35--89. https://projecteuclid.org/euclid.cmp/1104178316


Export citation